# SDR UALA2012021400887

- Difficulty date: February 13, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 61,286 hours, 21,483 cycles
- Engine: Pwa PW2037
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710303
- Part serial: 209
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEVELOPED A 2000 LB FUEL IMBALANCE. FOUND FAULTS LM TU7 & TU3 CONTAMINATION A01 LEG 23. LM TU7,9,3,5 LEG38.  REF FIM28-41-00 PG 153.  ALSO ACCOMPLISHED DRY CAPACITANCE ALL READING WITHIN LIMITS.  REPLACED PROCESSOR, TESTED GOOD.
